MAUDE Adverse Event Report: ARTHREX, INC. ZONE NAVIGATOR; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. ZONE NAVIGATOR; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number ZONE NAVIGATOR
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/30/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that during a meniscus surgery the needle could not be advanced and so the system including the ar-7905, ar-7910l and ar-7900 did not work.The surgery was finished successfully with a different device by changing to an outside-in procedure.It was not necessary to switch the general surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Complaint is confirmed.One unpackaged ar-7900 zonenavigator system handle serial/batch number unk was received for investigation.Functional testing with the returned ar-7905, ar-7910l, and a needle found that the device works as intended.Visual evaluation found no damaged to the device.
 
Additional Manufacturer Narrative
Complaint is not confirmed.One unpackaged ar-7900 zonenavigator system handle serial/batch number unk was received for investigation.Functional testing with the returned ar-7905, ar-7910l, and a needle found that the device works as intended.Visual evaluation found no damage to the device.No problem found.Complaint is not confirmed.One unpackaged ar-7900 zonenavigator system handle serial/batch number unk was received for investigation.Functional testing with the returned ar-7905, ar-7910l, and a needle found that the device works as intended.Visual evaluation found no damage to the device.No problem found.

Brand Name
ZONE NAVIGATOR
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key16052112
Report Number1220246-2022-05998
Device Sequence Number17729074
Product Code LXH
UDI-Device Identifier00888867300453
UDI-Public00888867300453
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZONE NAVIGATOR
Device Catalogue NumberAR-7900
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2022
Supplement Date Received by Manufacturer12/09/2022
12/09/2022
Initial Report FDA Received Date12/27/2022
Supplement Report FDA Received Date05/02/2023
05/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown